VOL. 166 · NO. 15 | 15 October 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (15), (15 October 2017)
No abstract available
Articles
Brian Lehmann, Sho Tanimoto
Duke Math. J. 166 (15), 2815-2869, (15 October 2017) DOI: 10.1215/00127094-2017-0011
KEYWORDS: Manin’s conjecture, minimal model program, rational points, Fano varieties, 14G05, 14E30
Alexander Polishchuk
Duke Math. J. 166 (15), 2871-2924, (15 October 2017) DOI: 10.1215/00127094-2017-0019
KEYWORDS: moduli space of curves, A-infinity-algebra, Hochschild cohomology, deformation theory, 14F05, 14H10, 16E45
Miklos Abert, Tsachik Gelander, Nikolay Nikolov
Duke Math. J. 166 (15), 2925-2964, (15 October 2017) DOI: 10.1215/00127094-2017-0020
KEYWORDS: rank gradient, homology torsion, higher-rank lattices, arithmetic groups, cost, fixed price, discrete subgroups of semisimple Lie groups, 22E40, 20F65
Simon M. Smith
Duke Math. J. 166 (15), 2965-2999, (15 October 2017) DOI: 10.1215/00127094-2017-0022
KEYWORDS: infinite permutation groups, primitive permutation groups, groups acting on trees, totally disconnected locally compact groups, totally compact groups, locally compact simple groups, 22D05, 20B07, 20E08
Backmatter
Duke Math. J. 166 (15), (15 October 2017)
No abstract available
Back to Top